Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have ear infection. Used ofloxacin otic and peroxide. Used a quip. Now can't hear. Any ideas?

I have an ear infection and have been using ofloxacin otic to clear it last night I used a quip in my ear even though I'm not suppose too and all day I have not been able to really hear out of my right ear it's like I have an ear plug in. I tired to clear that with peroxide I'm my ear but it didn't work I just put the ofloxacin otic in my left ear the one I can hear out of but now I can't hear out of that one either what is going on?!?!?!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
it may be post nasal discharge going back and filling the eustachian tubes to give blockage
you dont have to put any liquid in this case as this can perforate the drum as the drum is iunder pressure
it may take 3 wk with medicine to clear the tubes
you can take anti allergic allegra 120 mg bd for 3 wk
syp priton 1/2 tsf night
and liquid antacid
antibiotics can be stopped after 5 days and others to continue 3 wk
apply neosporin h eye ointment in nose bd
put sea water drops 2 drops at night in ach nostril to clear eustachain tubes
you must consult you doctor in between to know the status of the drum but if it is not discharging it may be intact
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor